HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第33巻第4号 Vol.33,No.4 >

「統計一致2命題」と「マルクスの基本定理」:利潤源泉論としての「基本定理」の再構成

Files in This Item:
33(4)_P136-155.pdf1.8 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31637

Title: 「統計一致2命題」と「マルクスの基本定理」:利潤源泉論としての「基本定理」の再構成
Other Titles: "Two Equations" and "The Fundamental Marxian Theorem":Racomposition of "The Theorem" as the Theory of Profit's Source
Authors: 五味, 義1 Browse this author
Authors(alt): GOMI, Tadashi1
Issue Date: Mar-1984
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 33
Issue: 4
Start Page: 136
End Page: 155
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31637
Appears in Collections:經濟學研究 = The economic studies > 第33巻第4号 Vol.33,No.4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University